Nagoya Mathematical Journal

The central limit theorem for trigonometric series

Takafumi Murai

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 87 (1982), 79-94.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786900

Mathematical Reviews number (MathSciNet)
MR0676587

Zentralblatt MATH identifier
0518.60034

Subjects
Primary: 42A61: Probabilistic methods
Secondary: 60F05: Central limit and other weak theorems

Citation

Murai, Takafumi. The central limit theorem for trigonometric series. Nagoya Math. J. 87 (1982), 79--94. https://projecteuclid.org/euclid.nmj/1118786900


Export citation

References

  • [1] Berkes, L, On the central limit theorem for lacunary trigonometric series, Anal. Math., 4 (1978), 159-180.
  • [2] Erds, P., On trignometric sums with gaps, Magyar Tud. Acad. Kutato Int. Kzl., 7 (1962), 37-42.
  • [3] Kahane, J. P., Lacunary Taylor and Fourier series, Bull Amer. M. S., 70 (1964), 199-213.
  • [4] Takahashi, S., Probability limit theorems for trigonometric series, Colloquia Mathematica S. 11, Limit theorems of probability theory, Keszthely (Hungary), 1974, 381-397 (Edited by P. Revesz).
  • [5] Zygmund, A., Trigonometric series II, Cambridge Univ. Press, 1959. Department of Mathematics Faculty of Science Nagoya University Chikusa-ku, Nagoya, U6U Japan